# SDR SWAA2022031883951

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-800
- Aircraft serial: 63596
- Aircraft time: 15,521 hours, 7,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Failed
- Location: Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR STICKS WHILE OPENING / [01] REMOVED AND REPLACED GUIDE ARM HINGE BOLT PER MM 52?11-21. OPS NORMAL
